Sampling from compositional and directional distributions

Kume, A. and Walker, S.G. (2006) Sampling from compositional and directional distributions. Statistics and Computing, 16 (3). pp. 261-265. ISSN 0960-3174. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1007/s11222-006-8077-9

Abstract

This paper describes a method for sampling from a non-standard distribution which is important in both population genetics and directional statistics. Current approaches rely on complicated procedures which do not work well, if at all, in high dimensions and usual parameter set-ups. We use a Gibbs sampler which seems necessary in practical situations of high dimensions.

Item Type: Article
Uncontrolled keywords: directional statistics; Bingham distribution; Gibbs sampling; population genetics
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Judith Broom
Date Deposited: 05 Sep 2008 23:22
Last Modified: 14 Jan 2010 14:40
Resource URI: http://kar.kent.ac.uk/id/eprint/10529 (The current URI for this page, for reference purposes)
  • Depositors only (login required):